# SDR SWAA2019121879777

- Difficulty date: December 5, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,830 hours, 28,455 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: 000004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 CRACKED AT UPPER FORWARD CORNER. / REPAIRED RIB PER EA.
